# SDR CA970221005

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor Screw
- Part number: 105135
- Condition: Loose
- Location: Engine
- Part time: 950 hours
- Component: Facet, MA4SPA
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE DID NOT STOP AFTER THE MIXTURE CONTROL WAS CLOSED. THE ENGINE WAS STOPPED BY SHUTTING OFF THE MAGS. INSEPCTION FOUND THAT FOUR SCREWS THAT HOLD THE CARBURETOR HALVES TOGETHER WERE LOOSE AND ONE OF THE SCREWS WAS BROKEN. THE BROKEN SCREW WAS REMOVED AND REPLACED AND THE CARBURETOR WAS REASSEMBLED AND INSTALLED. THE ENGINE GROUND RUN SERVICEABLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
